Numerical and Computational Methods in Sciences and Engineering
Journal license

Journal

Numerical and Computational Methods in Sciences and Engineering


Volume
& Issue

Volume 4, Issue 1


Published
on

March 1, 2022


Pages

13-20


DOI

Article

Analysis of neural networks with $\psi$-type Caputo fractional derivative

Check for updates


Authors

D. Vivek Affiliation:
Department of Mathematics, PSG College of Arts & Science, Coimbatore-641014, India
, E. M. Elsayed* Affiliation:
Department of Mathematics, Faculty of Science, King Abdulaziz University, Jeddah 21589, Saudi Arabia
and K. Kanagarajan Affiliation:
Department of Mathematics, Sri Ramakrishna Mission Vidyalaya College of Arts and Science, Coimbatore-641020, India


Abstract

This paper studies existence and uniqueness for a general class of neural networks with $\psi$-Caputo fractional derivative. Some sufficient conditions for existence of the solutions are established by applying standard fixed point method and the inequality technique. At last, we consider the uniform stability of the $\psi$-type Caputo fractional-order neural networks.


Keywords

Existence and uniqueness, neural networks, $\psi$-type Caputo fractional-order, fixed point.


Citation

Vivek, D., Elsayed, E. M., & Kanagarajan, K. (2022). Analysis of neural networks with $\psi$-type caputo fractional derivative. Numerical and Computational Methods in Sciences and Engineering, 4(1), 13–20. https://doi.org/10.18576/ncmse/040102

Published by: Engineering Journals

Engineering Journals Logo